PatientsVille.com Logo

SYNCOPE and Thyroid

PatientsVille

SYNCOPE Symptoms and Causes

Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.

Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include

  • Heat or dehydration
  • Emotional distress
  • Standing up too quickly
  • Certain medicines
  • Drop in blood sugar
  • Heart problems

When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.

Check out the latest treatments for SYNCOPE

SYNCOPE treatment research studies

Thyroid clinical trials, surveys and public health registries


Find Drug Side Effect reports



Thyroid Side Effects

Fatigue (48)
Hypothyroidism (38)
Alopecia (37)
Product Formulation Issue (23)
Headache (23)
Palpitations (22)
Diarrhoea (21)
Feeling Abnormal (21)
Dizziness (21)
Dyspnoea (21)
Product Substitution Issue (20)
Pain (20)
Chest Pain (20)
Asthenia (19)
Weight Increased (19)
Product Quality Issue (18)
Blood Thyroid Stimulating Hormone Increased (17)
Blood Pressure Increased (17)
Heart Rate Increased (17)
Depression (17)
Insomnia (17)
Myalgia (16)
Nausea (15)
Hypertension (15)
Arthralgia (15)
Atrial Fibrillation (15)
Dry Skin (14)
Rash (13)
Tremor (12)
Urticaria (12)
Pain In Extremity (12)
Malaise (12)
Abdominal Pain Upper (11)
Anxiety (11)
Condition Aggravated (11)
Hyperhidrosis (11)
Thyroid Function Test Abnormal (10)
Muscle Spasms (9)
Deep Vein Thrombosis (9)
Flatulence (9)
Hyperthyroidism (9)
Heart Rate Irregular (9)
Confusional State (8)
Blood Thyroid Stimulating Hormone Decreased (8)
Constipation (8)
Vomiting (8)
Weight Decreased (8)
Oedema Peripheral (8)
Extrasystoles (8)
Suicidal Ideation (7)

➢ More


Common Meds

Abilify (10132)
Adderall (1304)
Amlodipine (6664)
Amoxicillin (4387)
Benadryl (1568)
Celebrex (12876 )
Celexa (1342)
Cialis (2975)
Cipro (8580)
Citalopram (7792)
Crestor (18839)
Cymbalta (14373)
Doxycycline (1757)
Effexor (7289)
Flexeril (435)
Flomax (2177)
Fluoxetine (4261)
Gabapentin (4593)
Hydrocodone (2469)
Ibuprofen (8222)
Lantus (10968)
Lexapro (3499)
Lipitor (17769)
Lisinopril (8919)
Lyrica (27148)
Medrol (650)
Mirena (41254)
Mobic (957)
Morphine (5356)
Naproxen (538)
Neurontin (6501)
Oxycodone (4438)
Pradaxa (13372)
Prednisone (5926)
Prilosec (2631)
Prozac (1954)
Seroquel (27216)
Simvastatin (8348)
Synthroid (4452)
Tamiflu (5585)
Topamax (3748)
Tramadol (5054)
Trazodone (1458)
Viagra (5394)
Vicodin (1153)
Wellbutrin (6324)
Xanax (2847)
Zocor (5718)
Zoloft(6792)
Zyrtec(1669)

Recent Reviews

I have been getting these little blister sores that bust and turn into scap little sores. I have noticed it since about a month or so after found out my thyroid is not working right. Could this be a side effect from the medication

I have only been on it five days, it is better than nothing so far. My own thyroid production took a downfall and I am used to Armour Thyroid which has been my doctor's first choice for years. I was told by my European Doctor that Synthyroid is jus

I'm losing a lot of weight. Was 110 when started on Armour. Lost 15 lbs in one year. Take 90

In the Spring of 2008 I went to my PCP for allergy symptoms, and when he felt my neck glands to make sure that I didn't have something similiar to strept throat, he said that's the biggest Thyrioid I've ever felt, well 2 weeks later the surgeon was r

My husbadn is almost 52, and he has been very ill with a chronic GI condition for the last 12 months. He has been in and out of the hospital and had his gull bladder and appendix removed. They still have no diagnosis for the GI problems. Now last wee

Recently I was put on medication for thyroid. Its a powder compound and they put into capsules for me to take. Its 60mg 1 daily then after one week 1 twice a day. I took it Saturday no side effects. Then Sunday I had no energy and I was so cold I cou

Had syncope.ONCE, AFTER6 MONTHS,AFTER 1 MONTH

I took Noten in small amounts because of episodes of syncope and dizziness and an erratic heart beat. My cardiologist prescribed them after a positive tilt table test. I took one half of the prescribed dose and felt fantastic having more strength and

Inadequate control of blood sugar, have to starve myself to get lower blood sugar even on two types of insulin, diarrhoea, dizziness, syncope, dyspnoea, severe malaise, nausea, tremors.

My son, 15 years old, diagnosed as syncope, was prescribed 'SELOKEN XL(25mg). After learning that SELOKEN has side effect, I am scared to administer SELOKEN. What should I do?

Yesterday I had my menstrual period, and I take Midol, I was taken to the hospital, cause i feel Syncope, hiperventilation, dizzy. I think was the side effects, but the doctor tell me was a panic attack. I don't think so. cause I never experience som

SYNCOPE Clinical Trials and Studies

Treatments might be new drugs or new combinations of drugs, new surgical procedures or devices, or new ways to use existing treatments. The goal of clinical trials is to determine if a new test or treatment works and is safe. Clinical trials can also look at other aspects of care, such as improving the quality of life for people with chronic illnesses. People participate in clinical trials for a variety of reasons. Healthy volunteers say they participate to help others and to contribute to moving science forward. Participants with an illness or disease also participate to help others, but also to possibly receive the newest treatment and to have the additional care and attention from the clinical trial staff.
Table './patient2_patient_pvpoll/study_list' is marked as crashed and last (automatic?) repair failed